17 PATIENT COUNSELING INFORMATION
Temporary Loss of Sensation and Motor Activity After Spinal Anesthesia
When appropriate, patients should be informed in advance that they may experience temporary loss of sensation and motor activity, usually in the lower half of the body, including the inability to move the legs, following proper administration of spinal anesthesia.
Inform patients that use of local anesthetics may cause methemoglobinemia, a serious condition that must be treated promptly. Advise patients or caregivers to seek immediate medical attention if they or someone in their care experience the following signs or symptoms: pale, gray, or blue colored skin (cyanosis), headache, rapid heart rate, shortness of breath, lightheadedness, or fatigue [see Warnings and Precautions (5.5)].
This product’s labeling may have been updated. For the most recent prescribing information, please visit www.pfizer.com.
Distributed by Hospira, Inc., Lake Forest, IL 60045 USA